# SDR SWAA041989

- Difficulty date: July 14, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: 087SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22903
- Aircraft time: 68,663 hours, 75,564 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FUSELAGE SKIN AT BS 730, STRINGER 14L, CRACKED.  REPAIRED SKIN SECTION PER SRM.
